Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Schlicht solutions of $ W''+pW=0$


Author: M. S. Robertson
Journal: Trans. Amer. Math. Soc. 76 (1954), 254-274
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0061171-9
MathSciNet review: 0061171
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Einar Hille, Convex distribution of the zeros of Sturm-Liouville functions, Bull. Amer. Math. Soc. vol. 28 (1922) pp. 261-265. MR 1560553
  • [2] -, Oscillation theorems in the complex domain, Trans. Amer. Math. Soc. vol. 23 (1922) pp. 350-385. MR 1501207
  • [3] -, Remarks on a paper by Zeev Nehari, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 552-553. MR 0030000 (10:697a)
  • [4] -, On the zeros of Sturm-Liouville functions, Arkiv för Matematik, Astronomi och Fysik vol. 16 (1922) pp. 1-20.
  • [5] Zeev Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 545-551. MR 0029999 (10:696e)
  • [6] V. V. Pokornyĭ, On some sufficient conditions for univalence, Doklady Akad. Nauk SSSR. N.S. vol. 79 (1951) pp. 743-746. MR 0043207 (13:222f)
  • [7] W. Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Zeit. vol. 35 (1932) pp. 93-121. MR 1545292
  • [8] Czeslaw Ryll-Nardzewski, Une extension d'un théorème de Sturm aux fonctions analytiques, Annales Universitatis Mariae-Curie-Sklodowska, Sect. A, vol. 4 (1950) pp. 5-7. MR 0043192 (13:220d)
  • [9] Lad. Špaček, Contribution à la théorie des fonctions univalentes, Časopis pro Pěstováni Matematiky a Fysiki vol. 62 (1932) pp. 12-19.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0061171-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society